# SDR SIMA950781

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Probe
- Part number: 3039242
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 2,217 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DFW, AIRCRAFT EXPERIENCED A NR 1 ENGINE TORQUE FLUX WITH YAW.  CREW SHUT DOWN ENGINE AS A PRECAUTIONARY.  REPLACED NH PROBE ON NR 1 ENGINE, PERFORMED GROUND MAINTENANCE RUNS AND PERFORMED SATISFACOTRY TEST FLIGHT.  AIRCRAFT RELEASED FOR SERVICE.  (W)
